Ask an expert
Question

09 Dec 2005

swelling
im 25 and my vigana has big issues, when i have sex it becomes itchy, it swells and feels really uncomfortable. (its on & off)
i've been to a GP a couple of times, he told me i had an infection and gave me antibiotics.
before i started on contraceptives this never happened, could it be that im using yasimin, for the past year coz also my breasts are sore and tender, i cant sleep on my stomach.

plz help........
Answer 280 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The itching sounds like you may have thrush. The Pill does predispose to this. You could try Canesten pessaries.
The breast tenderness may be a side effect of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.